# SDR V0XD20170512003

- Difficulty date: May 3, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 35,500 hours, 25,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK AT FS 349 AND BETWEEN FS 421 AND FS 469 FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED RT SEAT TRACK FROM FS 349 TO FS 485 IAW AMM 53-00-49.
